# SDR CA150408001

- Difficulty date: March 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A25A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Condition: Damaged
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS JUST REPORTED THAT DURING AN ENGINE RUN AFTER A DAILY DESALINATION WASH, THE PROPELLER WENT IN FEATHER AND DAMAGE WAS OBSERVED TO THE TURBINE.  THE OPERATOR DECIDED TO DISASSEMBLE THE HOT SECTION FOR REVIEW AND FOUND SERIOUS DAMAGE.  A FRACTURED PT BLADE IN THE DISK SERRATION CAN BE OBSERVED.
